# SDR IPXA2020111462365

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 27,204 hours, 17,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300338
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG RT WING OUTBOARD FLAP UPPER SURFACE DISBONDED ON THE TRAILING EDGE.  REPAIRED IAW SRM B757 51-70-07-OG, PER SRM 57-53-01-2R-1 250 DEGREES AT 90 MINS.
